# SDR AALA201710049022

- Difficulty date: October 2, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5397470900000
- Condition: Corroded
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO BAY SEALING PLATE AT FRAME 63, BETWEEN STRINGERS 37R AND 38R.  REPLACED THE SEALING PLATE IAW SRM 51-42-11.
